# SDR DALA2015022601706

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 34,707 hours, 23,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATWALK EMERGENCY LIGHT INOPERATIVE.  R & R BATTERY PACK ASSEMBLY IAW AMM.  RELAMPED 3 EACH TAIL CONE LIGHTS.  OPS CHECKS OK.
